Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Fundamental solutions of invariant differential operators on symmetric spaces


Author: S. Helgason
Journal: Bull. Amer. Math. Soc. 69 (1963), 778-781
DOI: https://doi.org/10.1090/S0002-9904-1963-11029-0
MathSciNet review: 0156919
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1963-11029-0